# SDR WX0A071510

- Difficulty date: February 1, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIP UNDER LT AND RT LOWER SIDEWALL PANEL MOUNT SCREWS AT FRAME 522 HAVE SCREW GOUGES.  REPLACED FUSELAGE FRAME AT STATION 522.
